JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Tamás F. Móri    
    Email: moritamas@ludens.elte.hu  

Department of Probability Theory and Statistics
Loránd Eötvös University
Pázmány P. s. 1/C, H-1117 Budapest

    Research Areas :  
Other :  
    Articles: Sharp Integral Inequalities for Products of Convex Functions   Volume 8, Issue 4
    On an Inequality of Feng Qi   Volume 9, Issue 3
    A General Inequality of Ngô-Thang-Dat-Tuan Type   Volume 10, Issue 1
    Sharp Inequalities Between Centered Moments   Volume 10, Issue 4

      search [advanced search] copyright 2003 terms and conditions login